A 34-year-old member asked:
Having gait disturbances from taking inderal (propranolol). are there any natural alternatives?
1 doctor answer • 1 doctor weighed in
Neurology 60 years experience
NO: Gait disturbance is not a known side effect of Inderal (propranolol) unless it has caused very low blood pressure or pulse in your case see your primary doctor.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.